Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Valdoxan Side Effects


  • Please log in to reply
3 replies to this topic

#1 vgn900

vgn900

    Just Registered

    ID: 57716

  • Just Registered
  • 3 posts
  • Gender:Male

Posted 30 January 2011 - 05:47 AM

For nearly a year,i receive 50mg zoloft.i have OCD and depression.
I also have sleeping problems(delayed sleep syndrome) and Yesterday my DOCTOR recommended I get my 25mg valdoxan the evening before bedtime. AT 1130 PM and woke up after 2 hours with an intense burning in the heart(NOT heatburn in the isofaghous) and felt a vise to my throat.
I stayed awake until the burning in heart and tightness in throat stopped.I felt very negative symptoms and did not get valdoxan again.
Is there an answer to what it was this heart burning?

#2 Emily Rose

Emily Rose

    Junior Member

    ID: 56095

  • Junior Member
  • PipPip
  • 58 posts
  • Gender:Female
  • Location:Australia

Posted 30 January 2011 - 07:06 AM

Hi there, no-one on DF is qualified to give medical advice but the product information on Valdoxan states the following regarding the listed side effects of: "breathing trouble, swelling of face, tongue, lips or throat and other allergic reactions. If you get any of these side effects after using Valdoxan, stop taking the medicine and contact your doctor right away."

So, please, contact your doctor immediately as the Valdoxan product information advises.

#3 vgn900

vgn900

    Just Registered

    ID: 57716

  • Just Registered
  • 3 posts
  • Gender:Male

Posted 30 January 2011 - 11:59 AM

Hi there, no-one on DF is qualified to give medical advice but the product information on Valdoxan states the following regarding the listed side effects of: "breathing trouble, swelling of face, tongue, lips or throat and other allergic reactions. If you get any of these side effects after using Valdoxan, stop taking the medicine and contact your doctor right away."

So, please, contact your doctor immediately as the Valdoxan product information advises.


I contacted my doctor and said that these side effects were stress syndromes.he advised me to stop valdoxan and continue only with 50mg. zoloft in the morning.
i m wondering if there is a technique that inhibits delayed sleep phase without taking ssris or benzos.

thanks .

#4 Emily Rose

Emily Rose

    Junior Member

    ID: 56095

  • Junior Member
  • PipPip
  • 58 posts
  • Gender:Female
  • Location:Australia

Posted 31 January 2011 - 08:27 AM

Hi again, I'm glad you contacted your doctor. I don't have any personal experience with sleep disorders but if you Google "delayed sleep phase syndrome" there seems to be lots of info on it. Also wondering if your doctor is a specialist in sleep disorders? GP's often don't have expertise in specific disorders and from what I've read after Googling your particular syndrome it sounds like it might need attention from a specialist (just a thought as you may already be seeing a specialist). All the best.

Emily Rose




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users